Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taken meth. Warm and tingling sensation in arms, cramps in hands. What is happening?

Well my stupid descions got me changing ways in life after today. I just dun a shot it was a 20 cc of meth and it was a thick one . Well it registered and I pushed the plunger down and it didn t even burn . So it was done well after words I started getting freaked out my arm got really really warm my hands are cold an get a tingleing sen ensation up my left fore arm the left side of my left hands has a bit of a crampish or spasm feeling in it . I do t think I got Cotten fever and I know I didn t miss . What is happening . I m very scared and I have to turn my life around . I can t do it anymore I m so depressed and that s why I got back on it. Please let me know asap thank you. And now numbness
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  560
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Meth use can cause a lot of neuropathic side effects in the acute phase of usage. The sensation of warmth, tingling in arms and cramps in hands that you are experiencing are a few of the many symptoms one can have with the substance. I strongly advise you to stop using the meth and also to get yourself checked out by a physician to make sure that you are having no issues with your medical health and also consult a psychiatrist to find out what the short and long term effects of smoking meth are. It may also be well to undergo rehab if you cannot shake off the use of meth all by yourself. I wish you the best in recovery.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor